MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET PRESSURE RATED SMALLBORE BIFUSE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET PRESSURE RATED SMALLBORE BIFUSE; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd smartsite¿ extension set pressure rated smallbore bifuse component separated.There was no report of patient impact.The following information was provided by the initial reporter: i have a broken microbore extension set that was on a patient.The part is: ref# (b)(4).It looks like it was a defect where it slipped right out of the neck.
 
Additional Manufacturer Narrative
The following are possible lots #: d4: medical device lot #: 22115490.D4: medical device expiration date: 12-jan-2026.H4: device manufacture date: 12-jan-2023.D4: medical device lot #: 23015302.D4: medical device expiration date: 17-jan-2026.H4: device manufacture date: 17-jan-2023.D4: medical device lot #: 23015251.D4: medical device expiration date: 12-jan-2026.H4: device manufacture date: 12-jan-2023.D4: medical device lot #: 23015268.D4: medical device expiration date: 12-jan-2026.H4: device manufacture date: 12-jan-2023.The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 15-jun-2023.H6: investigation summary.One sample was received and tested by our quality team.The male luer collar was separated and attached to a blue cap upon receipt and the complaint can be verified.The male luer collar was unscrewed and re attached to set.The re assembled set was tested and no connection or leak issue realized.The blue cap included was then screwed back on the male luer end and the collar popped back off.This type of cap is not recommended with this set and should not be used for this purpose.The root cause is due to user error/ improper use of device.A device history record review was performed and there were no relevant production issues or quality notifications with the mat # 20019e sets of the following lots: 22115490, 23015302, 23015251, and 23015268.
 
Event or Problem Description
It was reported while using bd smartsite¿ extension set pressure rated smallbore bifuse component separated.There was no report of patient impact.The following information was provided by the initial reporter: i have a broken microbore extension set that that was on a patient.The part is: ref# (b)(4).It looks like it was a defect where it slipped right out of the neck.

Brand Name
BD SMARTSITE¿ EXTENSION SET PRESSURE RATED SMALLBORE BIFUSE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17167591
Report Number9616066-2023-01218
Device Sequence Number5589893
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public(01)27613203013813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20019E
Device Catalogue Number20019E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown